# SDR FDEA202011052776

- Difficulty date: November 5, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5711031020200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR VERTICAL STIFFENER AT Y1456 LOWER END CRACKED COMPLIED WITH EA: 6-5710-T0358000 P1.  EA TITLE: WINGS-BASIC WING STRUCTURE-  CWB FRONT SPAR VERTICAL STIFFENER CRACK AT FR 40, Y1456 LT SIDE-REPAIR.  REPAIRED THE CENTER WING BOX FRONT SPAR VERTICAL STIFFENER AT Y1456 LOWER END CRACK.  THIS IS CATEGORY B REPAIR.  FOLLOW UP INSPECTION, PER EA 6-5710-T0358000.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
